MAUDE Adverse Event Report: RA MEDICAL SYSTEMS, INC PHAROS EXCIMER LASER SYSTEM; EXCIMER PHOTOTHERAPY LASER

RA MEDICAL SYSTEMS, INC PHAROS EXCIMER LASER SYSTEM; EXCIMER PHOTOTHERAPY LASER
Model Number EX=308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 01/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A service technician inspected the device at the user facility and no device deficiencies were observed.Device was operating within specifications.
 
Event or Problem Description
It was reported that after treatment for a dermatological condition on the legs and arms, the patient experienced unexpected erythema with blistering and weeping.Healthcare professional reported that the patient is healing well.User facility protocol to treat erythema is to apply a thin layer of hyton with aquaphor twice daily, in addition to decreasing the dose by 100-200 mj/cm2 and not treating effected areas until fully healed.Healthcare professional stated that patient has a history of erythema after treatment.The dose delivered at time of event was 500 mj/cm2.The dose delivered at the previous treatment was 400 mj/cm2.Reportedly, the patient had not applied any topicals or photosensitizing agents prior to treatment.No additional patient or event information is available.

Brand Name
PHAROS EXCIMER LASER SYSTEM
Common Device Name
EXCIMER PHOTOTHERAPY LASER
Manufacturer (Section D)
RA MEDICAL SYSTEMS, INC
2070 las palmas drive
carlsbad, ca CA 92011
MDR Report Key11407680
Report Number2032864-2021-00002
Device Sequence Number14298371
Product Code GEX
UDI-Device Identifier00842362100017
UDI-Public(01)00842362100017(11)20190829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEX=308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;